| Model Number |
FGS-0313 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, they had 3 capsules that failed to attach on the same patient.2 capsules failed to attach and the 3rd capsule fell in the stomach and retrieved.